# SDR UIEA2019123096162

- Difficulty date: December 27, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,637 hours, 16,328 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 54D380
- Condition: Delaminated
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE 7 O'CLOCK POSITION EXIT VANE WITH DELAMINATION.   REMOVED DAMAGE FROM EXIT VANE IAW AMM 72-33-02.
